Vol. 2, No. 6, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Rouquier blocks of the cyclotomic Ariki–Koike algebras

Maria Chlouveraki

Vol. 2 (2008), No. 6, 689–720
Abstract

The definition of Rouquier for families of characters of Weyl groups in terms of blocks of the associated Iwahori–Hecke algebra has made possible the generalization of this notion to the complex reflection groups. Here we give an algorithm for the determination of the “Rouquier blocks” of the cyclotomic Ariki–Koike algebras.

Keywords
Ariki–Koike algebras, Rouquier blocks, cyclotomic Hecke algebras, families of characters
Mathematical Subject Classification 2000
Primary: 20C08
Milestones
Received: 18 April 2008
Revised: 22 July 2008
Accepted: 24 July 2008
Published: 14 October 2008
Authors
Maria Chlouveraki
EPFL SB IGAT CTG
BCH 3105
CH-1015 Lausanne
Switzerland
http://www.math.jussieu.fr/~chlouveraki